# SDR DALA2022012400459

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 REPAIR TO FUSELAGE BS 1360 FRAME INBOARD CHORD BETWEEN S-25L & 27L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 596619-14AD. CORRECTIVE ACTION: REF ERA 596619-14AD. (2094263)
